Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of Osgood's oscillation theorem for a nonlinear differential equation


Author: Choy-Tak Taam
Journal: Proc. Amer. Math. Soc. 5 (1954), 705-715
MSC: Primary 36.0X
MathSciNet review: 0067286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0067286-9
Article copyright: © Copyright 1954 American Mathematical Society